MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RIGIFLEX II; DILATOR, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION RIGIFLEX II; DILATOR, ESOPHAGEAL
Model Number M00554500
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a rigiflex ii dilatation balloon was used in the esophagus during an achalasia dilatation procedure performed on (b)(6) 2022.During preparation, the balloon burst.The procedure was completed with another rigiflex ii dilatation balloon.There were no patient complications reported as a result of this event.The patient condition was reported to be fine.
 
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a device analysis of could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.

Brand Name
RIGIFLEX II
Common Device Name
DILATOR, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
metro free trade zone
building 3 c
heredia
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15235315
Report Number3005099803-2022-04580
Device Sequence Number4693015
Product Code PID
UDI-Device Identifier08714729719106
UDI-Public08714729719106
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K050232
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2022
Device Model NumberM00554500
Device Catalogue Number5450
Device Lot NumberC029714
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/29/2022
Initial Report FDA Received Date08/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale